# SDR CALA2021081801367

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 54,956 hours, 19,754 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2050AC07
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IRU FAIL REMOVED AND REPLACED LEFT ADIRU PER AMM 34-21-01, ALL CHECKS GOOD. PERFORMED LAND VERIFY PER AMM 22-11-00-201 ALL TESTS PASSED AND COMPLETE, AIRCRAFT REMAINS FULL CAT CAPABLE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1100643  SN OFF 3026 UNIT, ADIRU, AI  OFF 29-3421-9-0010 3026 ON 29-3421-9-0010 6543
